# SDR DALA2019071404258

- Difficulty date: July 14, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 82,744 hours, 38,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 LOWER INBD HOLE AT DOOR STOP 7 LT SIDE, C RACK DIRECTION IS 5 OCLOCK. DEPTH IS 0.150 INCH. AT FWD GALLEY AREA ( 1 EA). PERFORMED ROTOTEST INSPECTION ON FASTENERS HOLES OF INTERCOSTAL AT FRAME 16 AND DOOR STOP FITTING 7 4H SIDE AS PER NTM 51-10-01 CRACK INDICATION FOUND ONLY ON INTERCOSTAL FITTING TOOL USED PN 500D SN N5001CR0N102020 DUE DATE 03 JAN 20 THE REPLACEMENT OF INTERCOSTAL IS ACCOMPLISHED ON CARD 92.
